# SDR CALA2024101802674

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14063777075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z CHANEL AFT CARGO  L/H FROM STA 727I TO 727D REF AAR N/R 9907021 REMOVED AND REPLACED NEW L/H SIDE Z CHANEL AT AFT CARGO COMP FRO M STA 727J-5 TO 727 PER SRM 51-40-02-0G-0 AND DWG 146A7500 WORK ACCOMPLISHED BY V937871
